RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2016, Volume 21, Issue 2, Pages 175–188 (Mi rcd73)  

This article is cited in 2 scientific papers (total in 2 papers)

Superintegrable Cases of Four-dimensional Dynamical Systems

Oğul Esena, Anindya Ghose Choudhurb, Partha Guhac, Hasan Gümrald

a Department of Mathematics, Gebze Technical University, Gebze-Kocaeli, 41400, Turkey
b Department of Physics, Surendranath College, 24/2 Mahatma Gandhi Road, Calcutta, 700009, India
c Bose National Centre for Basic Sciences, JD Block, Sector III, Salt Lake, Kolkata, 700098, India
d Australian College of Kuwait, West Mishref, Kuwait

Abstract: Degenerate tri-Hamiltonian structures of the Shivamoggi and generalized Raychaudhuri equations are exhibited. For certain specific values of the parameters, it is shown that hyperchaotic Lü and Qi systems are superintegrable and admit tri-Hamiltonian structures.

Keywords: first integrals, Darboux polynomials, Jacobiís last multiplier, 4D Poisson structures, tri-Hamiltonian structures, Shivamoggi equations, generalized Raychaudhuri equations, Lü system and Qi system

DOI: https://doi.org/10.1134/S1560354716020039

References: PDF file   HTML file

Bibliographic databases:

MSC: 34C14, 34C20
Received: 30.10.2015
Accepted:04.02.2016
Language:

Citation: Oğul Esen, Anindya Ghose Choudhur, Partha Guha, Hasan Gümral, “Superintegrable Cases of Four-dimensional Dynamical Systems”, Regul. Chaotic Dyn., 21:2 (2016), 175–188

Citation in format AMSBIB
\Bibitem{EseChoGuh16}
\by O{\u g}ul Esen, Anindya Ghose Choudhur, Partha Guha, Hasan G\"umral
\paper Superintegrable Cases of Four-dimensional Dynamical Systems
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 2
\pages 175--188
\mathnet{http://mi.mathnet.ru/rcd73}
\crossref{https://doi.org/10.1134/S1560354716020039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374286800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963761801}


Linking options:
  • http://mi.mathnet.ru/eng/rcd73
  • http://mi.mathnet.ru/eng/rcd/v21/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Esen, A. G. Choudhury, P. Guha, “Bi-Hamiltonian structures of 3d chaotic dynamical systems”, Int. J. Bifurcation Chaos, 26:13 (2016), 1650215  crossref  mathscinet  zmath  isi  scopus
    2. M. I. Ismailov, “Inverse scattering on the half-line for a first-order system with a general boundary condition”, Ann. Henri Poincare, 18:8 (2017), 2621–2639  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:89
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019